MAUDE Adverse Event Report: SIEMENS HEALTHCARE DIAGNOSTICS, INC. ATELLICA IM HIGH-SENSITIVITY TROPONIN I (TNIH); IMMUNOASSAY METHOD, TROPONIN SUBUNIT

SIEMENS HEALTHCARE DIAGNOSTICS, INC. ATELLICA IM HIGH-SENSITIVITY TROPONIN I (TNIH); IMMUNOASSAY METHOD, TROPONIN SUBUNIT
Model Number N/A
Medical Device Problem Code High Test Results (2457)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 03/31/2026
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
A customer from outside the united states reported observation of an elevated atellica im high-sensitivity troponin i (tnih) result which was discordant relative to repeat testing.Siemens is investigating.
 
Event or Problem Description
The customer reports observation of an elevated atellica im high-sensitivity troponin i (tnih) result which was discordant relative to repeat testing when using tnih lot: 113.An elevated atellica im tnih result was observed for a 77-year-old male patient.This result was not transmitted to the doctor.When a new sample was drawn and tested on another instrument (using a different reagent lot), a much lower result was obtained.The initial sample was re-tested using both instruments following re-centrifugation, and similar low results were produced.The initial result was identified as falsely elevated.There are no allegations of any adverse patient consequences in association with the observed result discordance.Quality control (qc) results were within expected ranges on both systems at the time of these observations.
 
Additional Manufacturer Narrative
The customer reported observation of an elevated atellica im high-sensitivity troponin i (tnih) result which was discordant relative to repeat testing.Mdr 1219913-2026-00069 was initially submitted on 02-apr-2026.Update, 27-apr-2026: siemens has concluded the investigation.An initial test of the patient¿s sample produced a falsely-elevated result above assay cutoff.Repeat testing following recentrifugation of the sample produced a much lower result.Generalized reagent issues were ruled out as quality control (qc) resuled were within expected ranges, and no similar issues were identified for any other samples.Siemens reviewed instrument data associated with the testing of this patient¿s samples.There is no evidence of any hardware issues affecting the delivery of either the sample or the tnih reagents.Return of the patient sample for further investigation is not warranted because the discordant result was not reproducible.On the basis of the available information, a specific cause for the initial elevated result cannot be identified.The customer is operational after repeat-testing the sample as part of routine troubleshooting.No systemic product problem was identified.Note: in section h6, the codes for investigation findings and investigation conclusions were updated.

Brand Name
ATELLICA IM HIGH-SENSITIVITY TROPONIN I (TNIH)
Common Device Name
IMMUNOASSAY METHOD, TROPONIN SUBUNIT
Manufacturer (Section D)
SIEMENS HEALTHCARE DIAGNOSTICS, INC.
511 benedict ave
tarrytown NY 10591
Manufacturer (Section G)
SIEMENS HEALTHCARE DIAGNOSTICS, INC.
333 coney st.
registration #1219913
east walpole MA 02032
Manufacturer Contact
barry memishian
333 coney st.
east walpole, MA 02032
5082985306
MDR Report Key24764858
Report Number1219913-2026-00069
Device Sequence Number9267487
Product Code MMI
UDI-Device Identifier00630414006758
UDI-Public(01)00630414006758(10)82273113(17)261015
Combination Product (Y/N)N
Initial Reporter CountryFR
PMA/510(K) Number
K241165
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Foreign,Health Professional,User Facility
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 04/27/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberN/A
Device Catalogue Number10997841
Device Lot Number82273113
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 04/01/2026
Supplement Date Received by Manufacturer04/27/2026
Initial Report FDA Received Date04/02/2026
Supplement Report FDA Received Date04/27/2026
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured07/15/2025
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient Age77 YR
Patient SexMale